# SDR IPXA2025032664052

- Difficulty date: March 4, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Part number: A537810321400
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE FR 37 RH SIDE SUPPORT PLATE BROKEN. DOT 11-003.  VERIFIED INSTALLATION OF  SUPPORT PLATE ON FLOOR STRUCTURE IAW A300/600 SRM 51-40-21. INSTALLED SUPPORT PLATE ON FLOOR STRUCTURE IAW A300/600 SRM 51-40-21.
